Journal of Evolution Equations

, Volume 9, Issue 3, pp 561–591

On decay estimates

Authors

    • Dipartimento di Matematica“Guido Castelnuovo”
Article

DOI: 10.1007/s00028-009-0024-8

Cite this article as:
Porzio, M.M. J. Evol. Equ. (2009) 9: 561. doi:10.1007/s00028-009-0024-8

Abstract

We show here that decay estimates can be derived simply by integral inequalities. This result allows us to prove these kind of estimates, with an unified proof, for different nonlinear problems, thus obtaining both well known results (for example for the p-Laplacian equation and the porous medium equation) and new decay estimates.

Keywords

Decay estimatesUltracontractive boundsNonlinear parabolic equations

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009